# SDR CA130613009

- Difficulty date: June 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6*
- Aircraft time: 9 hours
- Engine: Pwa PT6A34
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rod
- Part number: C6CW10831
- Condition: Damaged
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT HAS BEEN FOUND THAT THE C6CW1083-1 FLAP ROD WAS FOUND SCUFFED AND FOULING ON ROOT RIB C6W1035-15/16.  MFG IS CONTINUING TO INVESTIGATE.
